Matveev, Vladimir Borisovich

Statistics Math-Net.Ru
Total publications: 37
Scientific articles: 32
Presentations: 1

Number of views:
This page:3990
Abstract pages:14739
Full texts:5501
List of publications on Google Scholar

Publications in Math-Net.Ru
1. V. B. Matveev, A. O. Smirnov, “Multiphase solutions of nonlocal symmetric reductions of equations of the AKNS hierarchy: General analysis and simplest examples”, TMF, 204:3 (2020),  383–395  mathnet  mathscinet  elib; Theoret. and Math. Phys., 204:3 (2020), 1154–1165  isi  scopus
2. V. S. Gerdjikov, A. A. Stefanov, I. D. Iliev, G. P. Boyadjiev, A. O. Smirnov, V. B. Matveev, M. V. Pavlov, “Recursion operators and hierarchies of $mKdV$ equations related to the Kac–Moody algebras $D_4^{(1)}$, $D_4^{(2)}$, and $D_4^{(3)}$”, TMF, 204:3 (2020),  332–354  mathnet  mathscinet  elib; Theoret. and Math. Phys., 204:3 (2020), 1110–1129  isi  scopus
3. V. B. Matveev, A. O. Smirnov, “Two-phase periodic solutions to the AKNS hierarchy equations”, Zap. Nauchn. Sem. POMI, 473 (2018),  205–227  mathnet; J. Math. Sci. (N. Y.), 242:5 (2019), 722–741  scopus
4. V. B. Matveev, A. O. Smirnov, “Solutions of the Ablowitz–Kaup–Newell–Segur hierarchy equations of the “rogue wave” type: A unified approach”, TMF, 186:2 (2016),  191–220  mathnet  mathscinet  elib; Theoret. and Math. Phys., 186:2 (2016), 156–182  isi  scopus
5. V. B. Matveev, P. Dubard, A. O. Smirnov, “Quasi-rational solutions of nonlinear Schrödinger equation”, Nelin. Dinam., 11:2 (2015),  219–240  mathnet
6. C. Klein, V. B. Matveev, A. O. Smirnov, “Cylindrical Kadomtsev–Petviashvili equation: Old and new results”, TMF, 152:2 (2007),  304–320  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 152:2 (2007), 1132–1145  isi  scopus
7. V. B. Matveev, “Positons: Slowly Decreasing Analogues of Solitons”, TMF, 131:1 (2002),  44–61  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 131:1 (2002), 483–497  isi
8. D. A. Korotkin, V. B. Matveev, “Theta Function Solutions of the Schlesinger System and the Ernst Equation”, Funktsional. Anal. i Prilozhen., 34:4 (2000),  18–34  mathnet  mathscinet  zmath  elib; Funct. Anal. Appl., 34:4 (2000), 252–264  isi
9. Roland Beutler, Vladimir B. Matveev, “Do nonsingular globaly bounded positon solutions exist?”, Zap. Nauchn. Sem. POMI, 215 (1994),  38–49  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 85:1 (1997), 1578–1585
10. D. A. Korotkin, V. B. Matveev, “Algebro-geometric solutions of gravitation equations”, Algebra i Analiz, 1:2 (1989),  77–102  mathnet  mathscinet  zmath; Leningrad Math. J., 1:2 (1990), 379–408
11. V. B. Matveev, A. O. Smirnov, “Star-triangle equations and some properties of algebraic curves connected with the integrable chiral Potts model”, Mat. Zametki, 46:3 (1989),  31–39  mathnet  mathscinet  zmath; Math. Notes, 46:3 (1989), 701–706  isi
12. V. B. Matveev, A. O. Smirnov, “On the simplest trigonal solutions of the Boussinesq equation and the Kadomtsev–Petviashvili equation”, Dokl. Akad. Nauk SSSR, 293:1 (1987),  78–82  mathnet  mathscinet
13. E. D. Belokolos, A. I. Bobenko, V. B. Matveev, V. Z. Ènol'skii, “Algebraic-geometric principles of superposition of finite-zone solutions of integrable non-linear equations”, Uspekhi Mat. Nauk, 41:2(248) (1986),  3–42  mathnet  mathscinet  zmath; Russian Math. Surveys, 41:2 (1986), 1–49  isi
14. V. D. Lipovskii, V. B. Matveev, A. O. Smirnov, “On the connection of Kadomtaev–Petviashvili equation and Johnson equation”, Zap. Nauchn. Sem. LOMI, 150 (1986),  70–75  mathnet  zmath
15. M. V. Babich, A. I. Bobenko, V. B. Matveev, “Solutions of nonlinear equations integrable in Jacobi theta functions by the method of the inverse problem, and symmetries of algebraic curves”, Izv. Akad. Nauk SSSR Ser. Mat., 49:3 (1985),  511–529  mathnet  mathscinet  zmath; Math. USSR-Izv., 26:3 (1986), 479–496
16. V. M. Babich, V. B. Matveev, M. A. Sall', “Binary Darboux transformation for the Toda lattice”, Zap. Nauchn. Sem. LOMI, 145 (1985),  34–45  mathnet  mathscinet  zmath
17. M. V. Babich, A. I. Bobenko, V. B. Matveev, “Reductions of Riemann theta functions of genus $g$ to theta functions of lesser genus, and symmetries of algebraic curves”, Dokl. Akad. Nauk SSSR, 272:1 (1983),  13–17  mathnet  mathscinet  zmath
18. A. I. Bobenko, V. B. Matveev, M. A. Sall', “Nonlocal Korteweg–de Vries and Kadomtsev–Petviashvili equations”, Dokl. Akad. Nauk SSSR, 265:6 (1982),  1357–1360  mathnet
19. V. B. Matveev, M. A. Sall', “The solution scattering in the Darboux transformation formalism”, Zap. Nauchn. Sem. LOMI, 120 (1982),  136–141  mathnet  mathscinet  zmath
20. M. A. Sall', V. B. Matveev, “Nonlocal analogues of the Korteweg–de Vries and Kadomtsev–Petviashvili equations”, Dokl. Akad. Nauk SSSR, 261:3 (1981),  533–537  mathnet  mathscinet  zmath
21. V. B. Matveev, M. A. Sall', “Barboux transformation and two-dimensional Toda lattice”, Zap. Nauchn. Sem. LOMI, 101 (1981),  111–118  mathnet  mathscinet  zmath; J. Soviet Math., 23:4 (1983), 2441–2446
22. A. R. Its, V. B. Matveev, “Algebrogeometrical integration of the MNS equation, the finite-gap solutions and their degeneration”, Zap. Nauchn. Sem. LOMI, 101 (1981),  64–76  mathnet  mathscinet  zmath; J. Soviet Math., 23:4 (1983), 2412–2420
23. L. A. Bordag, V. B. Matveev, “Self-similar solutions of the Korteweg–de Vries equation and potentials with a trivial $S$-matrix”, TMF, 34:3 (1978),  426–430  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 34:3 (1978), 272–275
24. B. A. Dubrovin, V. B. Matveev, S. P. Novikov, “Non-linear equations of Korteweg–de Vries type, finite-zone linear operators, and Abelian varieties”, Uspekhi Mat. Nauk, 31:1(187) (1976),  55–136  mathnet  mathscinet  zmath; Russian Math. Surveys, 31:1 (1976), 59–146
25. A. R. Its, V. B. Matveev, “vHill's operator with finitely many gaps”, Funktsional. Anal. i Prilozhen., 9:1 (1975),  69–70  mathnet  mathscinet  zmath; Funct. Anal. Appl., 9:1 (1975), 65–66
26. A. R. Its, V. B. Matveev, “Schrödinger operators with finite-gap spectrum and $N$-soliton solutions of the Korteweg–de Vries equation”, TMF, 23:1 (1975),  51–68  mathnet  mathscinet; Theoret. and Math. Phys., 23:1 (1975), 343–355
27. A. R. Its, V. B. Matveev, “Coordinate asymptotic for Schrödinger equation with a rapidly oscillating potential”, Zap. Nauchn. Sem. LOMI, 51 (1975),  119–122  mathnet  mathscinet  zmath
28. V. B. Matveev, “Wave operators and positive eigenvalues for a Schrödinger equation with oscillating potential”, TMF, 15:3 (1973),  353–366  mathnet; Theoret. and Math. Phys., 15:3 (1973), 574–583
29. V. B. Matveev, M. M. Skriganov, “Wave operators for the Schrödinger equation with rapidly oscillating potential”, Dokl. Akad. Nauk SSSR, 202:4 (1972),  755–757  mathnet  mathscinet  zmath
30. V. B. Matveev, M. M. Skriganov, “Scattering problem for radial Schrödinger equation with a slowly decreasing potential”, TMF, 10:2 (1972),  238–248  mathnet  zmath; Theoret. and Math. Phys., 10:2 (1972), 156–164
31. V. B. Matveev, “Invariance principle for generalized wave operators”, TMF, 8:1 (1971),  49–54  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 8:1 (1971), 663–667
32. V. S. Buslaev, V. B. Matveev, “Wave operators for the Schrödinger equation with a slowly decreasing potential”, TMF, 2:3 (1970),  367–376  mathnet  mathscinet; Theoret. and Math. Phys., 2:3 (1970), 266–274

33. V. B. Matveev, “Positons: Slowly Decreasing Analogues of Solitons [Erratum]”, TMF, 131:2 (2002),  352  mathnet  mathscinet
34. A. I. Bobenko, A. M. Il'in, S. Yu. Dobrokhotov, A. R. Its, L. A. Kalyakin, V. B. Matveev, V. Yu. Novokshenov, A. B. Shabat, “Ramil' Faritovich Bikbaev (obituary)”, Uspekhi Mat. Nauk, 51:1(307) (1996),  133–136  mathnet  mathscinet; Russian Math. Surveys, 51:1 (1996), 129–133  isi
35. V. B. Matveev, “Geometry and Mathematical Physics. Editor's preface”, Zap. Nauchn. Sem. POMI, 235 (1996),  6  mathnet  zmath; J. Math. Sci. (New York), 94:4 (1999), 1447
36. V. B. Matveev, “Geometry and mathematical physics (Proceedings of the Seminar devoted to the 200th anniversary of N. I. Lobachevski). Editor's preface”, Zap. Nauchn. Sem. POMI, 234 (1996),  5–6  mathnet  zmath; J. Math. Sci. (New York), 94:2 (1999), 1137
37. S. Yu. Dobrokhotov, V. P. Maslov, P. P. Mosolov, B. M. Gurevich, Yu. M. Sukhov, V. A. Zlatoustov, V. B. Matveev, A. P. Markeev, Ya. B. Zel'dovich, V. A. Marchenko, E. Ya. Khruslov, “Sessions of the I. G. Petrovskii Seminar on Differential Equations and Mathematical Problems of Physics”, Uspekhi Mat. Nauk, 30:6(186) (1975),  197–206  mathnet  mathscinet

Presentations in Math-Net.Ru
1. Method of Darboux Transformations in the Theory of Integrable Systems: 30 years of development
V. B. Matveev
General Mathematics Seminar of the St. Petersburg Division of Steklov Institute of Mathematics, Russian Academy of Sciences
March 16, 2009 13:00   

Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021